Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Numerical Mathematics

Editor-in-Chief: Hoppe, Ronald H. W. / Kuznetsov, Yuri

Managing Editor: Olshanskii, Maxim

Editorial Board: Benzi, Michele / Brenner, Susanne C. / Carstensen, Carsten / Dryja, M. / Feistauer, Miloslav / Glowinski, R. / Lazarov, Raytcho / Nataf, Frédéric / Neittaanmaki, P. / Bonito, Andrea / Quarteroni, Alfio / Guzman, Johnny / Rannacher, Rolf / Repin, Sergey I. / Shi, Zhong-ci / Tyrtyshnikov, Eugene E. / Zou, Jun / Simoncini, Valeria / Reusken, Arnold

4 Issues per year


IMPACT FACTOR 2017: 0.951
5-year IMPACT FACTOR: 3.128

CiteScore 2017: 0.96

SCImago Journal Rank (SJR) 2017: 0.494
Source Normalized Impact per Paper (SNIP) 2017: 0.772

Mathematical Citation Quotient (MCQ) 2017: 1.68

Online
ISSN
1569-3953
See all formats and pricing
More options …
Volume 23, Issue 4

Issues

On the convergence of Halley’s method for simultaneous computation of polynomial zeros

Petko D. Proinov / Stoil I. Ivanov
  • Faculty of Physics and Engineering Technologies, University of Plovdiv, 4000 Plovdiv, Bulgaria
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2015-12-08 | DOI: https://doi.org/10.1515/jnma-2015-0026

Abstract

In this paper we study the convergence of Halley’s method as a method for finding all zeros of a polynomial simultaneously. We present two types of local convergence theorems as well as a semilocal convergence theorem for Halley’s method for simultaneous computation of polynomial zeros.

Keywords : Halley’s method; polynomial zeros; simultaneous methods; local convergence; semilocal convergence; error estimates

About the article

Received: 2013-06-01

Accepted: 2014-06-02

Published Online: 2015-12-08

Published in Print: 2015-12-01


Citation Information: Journal of Numerical Mathematics, Volume 23, Issue 4, Pages 379–394, ISSN (Online) 1569-3953, ISSN (Print) 1570-2820, DOI: https://doi.org/10.1515/jnma-2015-0026.

Export Citation

© 2015 by Walter de Gruyter Berlin/Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[3]
Slav I. Cholakov and Maria T. Vasileva
Journal of Computational and Applied Mathematics, 2017, Volume 321, Page 270
[5]
Veselina K. Kyncheva, Viktor V. Yotov, and Stoil I. Ivanov
Applied Numerical Mathematics, 2017, Volume 112, Page 146

Comments (0)

Please log in or register to comment.
Log in